Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have type 2 diabetes, PCOS, hyperlipidema, hip pain, diarrhea, gallbladder removed. Explain?

Hi I have type 2 diabetes ,hyperlipidema, pcos ,nafld, and for the past week ive experienced severe pain starting from the right lower quadrant thru to hip that kept me awake at night and diarrhea and then within the past several days I ve been sick vomiting, nausea , extreme diarrhea specially when I eat or drink and alot of pain under rib cage I ve had my gallbadder taken out bout 5 yrs ago I dont know what to do
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You are a Diabetic with hyperlipidemia and PCOS.
You have undergone cholecystectomy 5 years back.
Now you are complaining of pain in your abdomen.
You must reevaluate your liver now. you can undergo an ultrasound of the abdomen.
It is associated with vomiting, nausea and diarrhea. So this condition may range from acid peptic disease, appendicitis etc..
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor